Description
PARACIP Drops is used to relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain in children. It contains Paracetamol 150mg as an active ingredient, it is recommended to consult your doctor before taking it.
Reviews
There are no reviews yet.